MAUDE Adverse Event Report: DEPUY MITEK LLC US 6X12 MILAGRO INTERFRENCE SCREW; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE

DEPUY MITEK LLC US 6X12 MILAGRO INTERFRENCE SCREW; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Model Number 231813
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the sales rep that during an orthopedic procedure on (b)(6) 2021, it was observed that the 6x12 milagro interfrence screw broke as the surgeon torqued it using a driver to wiggle it around for insertion.The procedure was completed successfully without delay.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initil medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary
=
> the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (6l19372), and no non-conformance was identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
6X12 MILAGRO INTERFRENCE SCREW
Common Device Name
ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key12441126
Report Number1221934-2021-02657
Device Sequence Number3873269
Product Code HWC
UDI-Device Identifier10886705021956
UDI-Public10886705021956
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model Number231813
Device Catalogue Number231813
Device Lot Number6L19372
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2021
Supplement Date Received by Manufacturer09/20/2021
Initial Report FDA Received Date09/08/2021
Supplement Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1